Skip to Content

Zoloft increases heart beat & have difficulties to breathe, is this normal or should I changes AD?

Responses (2)

Anonymous 5 Nov 2012

Hello,

No, it is not normal , contact your Dr. immediately, if your symptoms get worse have someone take you to the ER or simply Call 911. You are experiencing serious side effects from this antidepressant.

Take care,

maso.-

Anonymous 5 Nov 2012

I suggest you go to the ER now, do not wait, problems with your heart and breathing are not to be taken lightly.

Get well soon,

maso.-

Reumi 5 Nov 2012

I told these problems to my doctor and she said that Zoloft was an excellent medication !
She also said that the effects I have are due to stress.
I am french, my english is not the best !

Reumi 5 Nov 2012

I told these problems to my doctor and she said that Zoloft was an excellent medication !
She also said that the effects I have are due to stress.
I am french, my english is not the best !

Anonymous 5 Nov 2012

Yes Zoloft is a good medication, but if it were happening to me (what you are experiencing), I would get myself checked out, and I would go to the ER, it is your heart not hers and you are the one having trouble breathing not her, so take care of yourself, yes stress can cause this, I agree, but what about if it is something more. Recently a close friend, passed out, woke up did not remember anything (we do not drink nor do drugs I am 44 and we are very healthy people in that respect) took him to the ER just in case, and guess what my friend has a Brain tumor , just like that, and because we decided to check , look what the Dr.´s found the tumor is the size of a ping pong ball and my friend will soon be operated.
So I am sharing this with you, but at the end of the day it is your life and your choices, you take the final desicion under your own responsibility. I suggested something, now you must decide what to do, not me.

All the best,

maso.-

Reumi 15 Nov 2012

Hello,
I went to a cardiologist who told me it was possible for zoloft to increase my heart beat.
He suggested to change the medicine.
After that I had a appointment with my psychiatry doctor. She did not change the medicine ! She said to stop it. I was at the dose of 25 mg, so I stopped the next day.
It was tuesday.
I feel a little tired.
The doctor said the medicine will be out of my body in 8 to 10 days.
So I wait.
Best regards

angel1662 5 Nov 2012

Hello Reumi,
have to agree with Maso on this one, shortness of breath can be signs of u not getting enough oxyogen to the brain, and the heart increase is scaring me like maso, I will let u in on something!!! my sister came to my apt.2010 an hr after her being there she said she was having shortnes of breath so I said lets go to the hospital it is right across the street, she kept telling me she was fine and it wasn't happening anymore, my sister hated hospitals, she looked fine, the next morning she never woke, she passed on my couch..so YES, I agree with maso when it comes to u have problems breathing and your heart, I would be at the er right now, but like maso stated we can only give u our opinion/advice what u do with it is your decision, call the doctor and tell her u r going to the er... it aint her life is something happens to u, forgive me but her life will still go on, I can't believe she didn't tell u to get it checked... good luck... keep us updated...

Reumi 6 Nov 2012

I agree with you both.
But I had a surgery last year (tumor in the heart) and my heart is fine, my last check was at the end of august.
I got PTSD (post traumatic... ) and the doctor says that all i feel is because I am stressed.
But since yesterday, I have decreased the dose of zoloft to 25 mg and I see my psy monday.
I'll give you news of this.
Thank you and best regards.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions